# SDR CA020226006

- Difficulty date: June 8, 2001
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,032 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7931 · Engine Oil Pressure
- Part: Spring
- Part number: 77808
- Condition: Weak
- Location: Oil Pressure Adj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED ENGINE INSTALLED, TEST RUN COMPLETED SATISFACTORY, ON TEST FLIGHT OIL PRESSURE DROPPED TO 65 P.S.I. AIRCRAFT LANDED AND OIL PRESSURE READJUSTED TO 75 P.S.I., BUT WAS AT MAX ADJUSTING LIMITS. REPLACEMENT ADJUSTMENT SPRING INSTALLED AND OIL SCREEN CHECKED AND METAL WAS EVIDENT AT THIS TIME, AFTER A PERIOD OF TIME THE ENGINE WAS REMOVED AND SENT BACK TO OVERHAUL FACILITY FOR REPAIR. NO CAUSE OF CONTAMINATION WAS FOUND.
